Repositorio de producción científica de la Universidad de Sevilla

Weighted norm inequalities for singular integral operators

Opened Access Weighted norm inequalities for singular integral operators

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Pérez Moreno, Carlos
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1994-04
Publicado en: Journal of the London Mathematical Society, 49 (2), 296-308.
Tipo de documento: Artículo
Resumen: For a Calderón-Zygmund singular integral operator T, we show that the following weighted inequality holds Z Rn|T f(y)|p w(y)dy ≤ C Z Rn |f(y)| p M[p]+1w(y)dy, where Mk is the Hardy-Littlewood maximal operator M iterated k times, and [p] is the integer part of p. Moreover, the result is sharp since it does not hold for M[p]. We also give the following endpoint result: w({y ∈ R n : |T f(y)| > λ}) ≤ C λ Z Rn |f(y)| M2w(y)dy.
Cita: Pérez Moreno, C. (1994). Weighted norm inequalities for singular integral operators. Journal of the London Mathematical Society, 49 (2), 296-308.
Tamaño: 178.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47253

DOI: 10.1112/jlms/49.2.296

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones